# SDR COMA0460577

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 24,672 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R38303253
- Condition: Corroded
- Location: Svce Door Cutout
- Part time: 24,672 hours, 13,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT UPON COMPLIANCE OF COMAIR TASK CRJ-2-841010, THE SERVICE DOOR CUTOUT LOWER SILL CHANNEL WAS FOUND CORRODED.  THE CHANNEL WAS REMOVED AND REPLACED WITH A NEW PART USING THE CRJ SRM STANDARD PRACTICES.
